Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5

Thread: gyno..

  1. #1
    n8or is offline Junior Member
    Join Date
    Jan 2005
    Location
    stavanger, norway
    Posts
    148

    gyno..

    i havent done nolva along my cycle, and i think i might start to get gyno but dont really know. cus i cant see the signs that are normal accept they are kinda getting soft ... so how much should i bump up my nolva...???

    thanks guys!!

  2. #2
    tupac1983's Avatar
    tupac1983 is offline Associate Member
    Join Date
    Jan 2005
    Location
    united kingdom
    Posts
    164
    if you are starting to show sighns of gyno run it at 60 -80mg ed untill syptoms go away then run a maintanance dose of 20mg ed all the way through cycle and pct.good luck

  3. #3
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Tell us what your cycle is. What doses etc... also, why would you think you were getting gyno again?

  4. #4
    n8or is offline Junior Member
    Join Date
    Jan 2005
    Location
    stavanger, norway
    Posts
    148
    Quote Originally Posted by Mesomorphyl
    Tell us what your cycle is. What doses etc... also, why would you think you were getting gyno again?

    i did d bol, but only for first four weeks, and now im doing test e, 350 mg every 5days.. and i dont see any typical signs, but its like ther is fat under my nipples, and when i flex its not getting hard, it wasnt like that befor i started the cycle..
    thanks

  5. #5
    Mesomorphyl's Avatar
    Mesomorphyl is offline Smart Ass Member
    Join Date
    Jun 2004
    Location
    Pissing on saluu
    Posts
    7,024
    Quote Originally Posted by n8or
    i did d bol, but only for first four weeks, and now im doing test e, 350 mg every 5days.. and i dont see any typical signs, but its like ther is fat under my nipples, and when i flex its not getting hard, it wasnt like that befor i started the cycle..
    thanks
    It could be fatty deposits, if you are not having sorness I wouldn't think it is the start of gyno. If you are paranoid take 20mg nolvadex throughout the rest of your cycle and with your clomid in pct. Next time look into an anti-aromatise that could be the way to go for you.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •